tijn2005 Posted October 24, 2006 Share Posted October 24, 2006 for the past couple months i have been on wellbutrin. i was on 400mg wellbutrin SR, 200 twice a day. at first it worked, then my anxiety got really bad and i started to have a very negative outlook and was unable to concentrate at work (i have major depression co-morbid with ADD inattentive). i dropped the wellbutrin down to one 200 SR a day until i saw my nurse last week and she put me on Strattera, 25mg a day. but she kept me on the 200mg wellbutrin SR and told me to keep taking both until i raise the strattera to 50mg a day after 2 weeks, and then i will drop the wellbutrin. well, yesterday morning i woke up at 5:15am and could not go back to bed. additionally, i dry heaved a bunch of times shortly after taking my meds. but i realized this is probably because you're not supposed to take Strattera on an empty stomach..... and also my system was all messed up because i was super stoned all day on Sunday. (needless to say i think i've figured out that pot and Strattera don't go well together. at ALL.) so anyway, no pot today, and after work i started to feel pretty good and picked up some Indian takeout. i didn't have a huge portion or anything, just a regular sized meal. when i went to bed at 11pm i was restless and kept waking up, until finally i got out of bed at 2:45am with a very upset stomach. and around 3:15am i finally puked out all of my dinner. poof, just like that. i have heard you are not supposed to take wellbutrin and strattera at the same time, but my nurse said at the doses i was taking them it should be fine. does anyone have any experience with this, and does it sound like i just got some bad food or that my stomach is reacting badly to the meds? for what it's worth, i was not hungry all day on monday and just ate a couple of edamame here and there. oy. i hate the taste of vomit in the back of my throat..... Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.